BibTeX record journals/orl/KerivinM02

download as .bib file

@article{DBLP:journals/orl/KerivinM02,
  author       = {Herv{\'{e}} Kerivin and
                  Ali Ridha Mahjoub},
  title        = {Separation of partition inequalities for the (1, 2)-survivable network
                  design problem},
  journal      = {Oper. Res. Lett.},
  volume       = {30},
  number       = {4},
  pages        = {265--268},
  year         = {2002},
  url          = {https://doi.org/10.1016/S0167-6377(02)00182-7},
  doi          = {10.1016/S0167-6377(02)00182-7},
  timestamp    = {Sat, 27 May 2017 14:23:41 +0200},
  biburl       = {https://dblp.org/rec/journals/orl/KerivinM02.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}